Tax morale and institutional theory: a systematic review

Horodnic, I.A. (2018) Tax morale and institutional theory: a systematic review. International Journal of Sociology and Social Policy, 38 (9/10). pp. 868-886. ISSN 0144-333X

Abstract

Metadata

Authors/Creators:
  • Horodnic, I.A.
Copyright, Publisher and Additional Information: © Ioana Alexandra Horodnic 2018. Published by Emerald Publishing Limited. This article is published under the Creative Commons Attribution (CC BY 4.0) licence. Anyone may reproduce, distribute, translate and create derivative works of this article (for both commercial & non-commercial purposes), subject to full attribution to the original publication and authors. The full terms of this licence may be seen at http://creativecommons.org/licences/by/4.0/legalcode
Keywords: Informal institutions; Tax compliance; Formal institutions; Tax morale; Horizontal trust; Vertical trust
Dates:
  • Accepted: 13 April 2018
  • Published (online): 10 September 2018
  • Published: 10 September 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Sheffield University Management School
Funding Information:
FunderGrant number
EUROPEAN COMMISSION - HORIZON 2020746358
Depositing User: Symplectic Sheffield
Date Deposited: 20 Apr 2018 13:12
Last Modified: 22 Oct 2018 09:32
Published Version: https://doi.org/10.1108/IJSSP-03-2018-0039
Status: Published
Publisher: Emerald
Refereed: Yes
Identification Number: https://doi.org/10.1108/IJSSP-03-2018-0039

Download

Share / Export

Statistics